I have been on pristiq going on five days, terrible stomach pain, no appetite and I still have some anxiety, when should these side effects wear off? I switched from celexa and I feel my depression getting better but my anxiety is still here, please help!!!
It is gonna take a couple of weeks from the start of medication therapy for the side effects to wear off. Also, if you swithced from the Celexa without tapering you maybe experiencing withdrawal symptoms from stopping the Celexa. Give it a month, I think you'll be pleasantly surprised how you will feel.
I would call your doctor's office and tell them your symptoms and ask if it could partly be withdrawal from your Celexa. I don't know, but your doctor may say that you can taper off the Celexa more gradually.
And yes, 4 weeks is probably the time it will take for the Pristiq to go into full effect. And if you still have anxiety, you could be given something for that separately. My increase in Pristiq's cousin, Effexor, took 5 weeks to take effect. But I was so happy once it did.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2010 • 3 answers
Updated 20 Dec 2010 • 2 answers
Updated 6 Sep 2018 • 2 answers
Updated 28 Jul 2018 • 1 answer
Updated 12 Nov 2018 • 4 answers